# SDR SWAA2020051975053

- Difficulty date: May 5, 2020
- Submitted: May 19, 2020
- Operation: Air carrier
- Aircraft: N8630B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42521
- Aircraft time: 21,486 hours, 9,478 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A7501187
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FLOOR STRUCTURE AT LBL 25; WL 156; STA 500A+12 TO 500F; Z-ANGLE HAS NUMEROUS AREAS OF CORROSION ON UPPER SURFACE; MARKRD. / REMOVED CORROSION AND VERIFIED MATERIAL LOSS AT FWD CARGO COMPARTMENT FLOOR STRUCTURE AT LBL 25 WL 156 STA 500A+12 TO 500F 'Z' ANGLE ORIG .040 REMAINING .034 LOSS OF .006 OUT OF LIMITS I/A/W SRM 53-00-53-1A-2; FABRICATED AND INSTALLED NEW 'Z' ANGLE AND TWO SPLICE ANGLE AT 500A+9 I/A/W SRM 51-40-02-0G-0 AND SRM 53-00-53-2R-5 AND BOEING DWG # 143A7500 REV:- A-TAG # A21664; A49867. P/N 143A7501-187.
